Tag Archives: side effect

“Peripheral Neuropathy Due To Chemotherapy” — Patrice Bourgeois, My Former Workmate, Finds Out.

by Anura Guruge


Click to ENLARGE and read snippet here. Use link below to access the full post.


Link to full post at Patrice’s “Pat’s Cancer Journey” blog.


Peripheral neuropathy — and with that possibly Central Pain Syndrome (CPS) — can be a not-widely-disclosed side effect of chemotherapy.

Patrice, my former colleague at CASE Communications, is finding this out the hard way, to her cost and chagrin. This is not good. CPS, as you may know, is debilitating and has no cure.

Not sure what can be done about this. It is not like you can refuse chemotherapy if you have cancer. It appears that certain chemotherapy drugs affect the nervous system and once anything messes up the nervous system you run the risk of getting CPS. That is, alas, well known — at least of late.

Here is another post, this one by the ‘Canadian Cancer Society‘:


Related Posts:
Search ‘Patrice’.


by Anura Guruge